Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering from bipolar disorder and on medication but having spinning head. What could be the reason ?

Hello docter My sister is suffering from headache for past 4 months, we took ct brain , ct, sinus , mri scan, all the reports are normal, finally we went to psychiatrist, doctor found that she having bipolar disorder, my sister hearing songs in her hears, docter advise she taking qutipin 25mg tablet, and milborn tablet, now she is normal, but today she looking tired and said she felt some shaking in her head, she worrying again, but doter said continue the tablet, we we do sir
Asked On : Wed, 22 Jun 2011
Answers:  2 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Arun,
thanks for query,
As other reports of brain is normal,nothing to worry,
it may be due to bout of the disorder,gradually it will be alright.
if it continued,then doctor may change the medicine or make some adjustment of the dose schedule.
ok and bye.
Answered: Wed, 22 Jun 2011
I find this answer helpful
Psychiatrist Dr. Keerthish Shetty's  Response
Bipolar disorder is a chronic disease which can manifest episodically as depression or mania/hypomania (As the name suggests, there are two poles to the disease, one excessively sad and the other excessively happy). There are two aspects of treatment. First one is to control the acute symptoms of an episode when they occur, and the second one is to prevent such episodes from occurring in future (prophylactic treatment). Therefore, it is important to continue treatment as advised by the doctor. Regular follow ups help in early identification of problems and better treatment.
Answered: Thu, 23 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor